# SDR 2014FA0000178

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: General aviation
- Aircraft: N3103E
- Make and model: Piper PA-44-180
- Aircraft serial: 4496188
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 3,606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION CRACKED AND SEPARATED AT NOSE GEAR SHIMMY DAMPER MOUNTING CASTING.  CAUSED NOSE GEAR TO NOT EXTEND WHEN TIRE TURNED SIDEWAYS IN GEAR WELL.  RESULTED IN PARTIAL GEAR UP LANDING.
